# SDR UALA2010081903050

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,824 hours, 9,798 cycles
- Engine: Pwa PW4056
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 7968803004
- Part serial: 37
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

15 MIN AFTER TAKEOFF COCKPIT 91F POOR QUALITY AIRFLOW 20 MIN AFTER TAKEOFF COCKPIT & REAR CABIN 90F UNIFORM SOAKED WITH SWEAT CALL ABOUT OVERHEATED COCKPIT NO ANSWER 30 MIN AFTER TAKEOFF. REAR CABIN 88F COCKPIT 88F AT PILOT SEAT. FOUND NR1 PACK PTC-A FAIL BY GRD TEST.  REPLACED PTC-A IAW MM.  ALL PACK SYS AND ZONE TRIM SYS OPS CKD OK.
